Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property

Xiangke Chang, Yi He*, Xingbiao Hu, Shihao Li, Hon Wah TAM, Yingnan Zhang

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

3 Citations (Scopus)

Abstract

In this paper, we show that the coupled modified KdV equations possess rich mathematical structures and some remarkable properties. The connections between the system and skew orthogonal polynomials, convergence acceleration algorithms and Laurent property are discussed in detail.

Original languageEnglish
Pages (from-to)1063-1078
Number of pages16
JournalScience China Mathematics
Volume61
Issue number6
DOIs
Publication statusPublished - 1 Jun 2018

Scopus Subject Areas

  • Mathematics(all)

User-Defined Keywords

  • convergence acceleration algorithm
  • integrable system
  • Laurent property
  • skew orthogonal polynomial

Fingerprint

Dive into the research topics of 'Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property'. Together they form a unique fingerprint.

Cite this